# SDR CA080513007

- Difficulty date: May 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 25,017 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 332A3210073P
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSMISSION CHIP LIGHT ILLUMINATION. FERROUS METAL CHIPS, WHISKERS AND FLAKES FOUND IN FILTER AND SUMP AND ON CHIP DETECTOR.
